# SDR SCNA20250904357

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 52,872 hours, 30,323 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SMOKING/FASTENED SEATBELT LIGHTS INOP AT SEATS 2ABC,8ABC,12ABC,16ABC,23ABC,23DEF, AND 27DEF.  RELAMPED NO SMOKING/FASTEN SEAT BELT LIGHT REF. MM 33-25-00. OPS CHECKS GOOD.  OK FOR SERVICE.
